FDC cover

Fractional Differential Calculus

Volume: 8

Year: 2018


Issue: 1 (June, 2018)
Article number / DOI Authors / Title Pages Abstract Article
08-01 Nasser Sweilam, Seham Al-Mekhlafi: Shifted Chebyshev spectral-collocation method for solving optimal control of fractional multi-strain tuberculosis model 1–31 View View
08-02 Christopher C. Tisdell: Improved mathematical results and simplified pedagogical approaches for Gronwall's inequality for fractional calculus 33–41 View View
08-03 Mohammed Al-Refai: Non-existence results and analytical bounds of eigenvalues for a class of fractional eigenvalue problems 43–55 View View
08-04 Dexiang Ma: Lyapunov inequalities for two kinds of higher-order multi-point fractional boundary value problems 57–71 View View
08-05 Waqas Ayub, Ghulam Farid: Some k-fractional integral inequalities for harmonically convex functions 73–93 View View
08-06 N. J. Ford, H. Moayyed, M. M. Rodrigues: Orthogonality for a class of generalised Jacobi polynomial Pα,βν(x) 95–110 View View
08-07 Bashir Ahmad, Sotiris K. Ntouyas, Ahmed Alsaedi, Manal Alnahdi: Existence theory for fractional-order neutral boundary value problems 111–126 View View
08-08 Silvestru Sever Dragomir: Inequalities of Jensen's type for generalized k-g-fractional integrals of function $f$ for which the composite f ○ g-1 is convex 127–150 View View
08-09 M. Palani, C. C. Tisdell, A. Usachev: Qualitative results for solutions to nonlinear Caputo differential equations satisfying the Osgood condition 151–164 View View
08-10 Wafaa Benhamida, John R. Graef, Samira Hamani: Boundary value problems for Hadamard fractional differential equations with nonlocal multi-point boundary conditions 165–176 View View
08-11 Ratan Kr. Giri, D. Choudhuri, Amita Soni: A problem involving a nonlocal operator 177–190 View View
08-12 T. Panigrahi, S. K. Mohapatra: Coefficient functional for the kth root transform of analytic function and applications to fractional derivatives 191–203 View View